5 doctors weighed in:
The symptoms were very warm red & itchy...Benadryl (diphenhydramine) alleviated symptoms?
5 doctors weighed in

Dr. Jack Mutnick
Internal Medicine - Allergy & Immunology
3 doctors agree
In brief: Dermatitis
Maybe it is hives, which is why the Benadryl (diphenhydramine) helped.
I would suggest trying an otc non-sedating antihistamine and switching the Benadryl (diphenhydramine) to bedtime because of the drowsy effects. You might also best be served to see an allergist or dermatologist.

In brief: Dermatitis
Maybe it is hives, which is why the Benadryl (diphenhydramine) helped.
I would suggest trying an otc non-sedating antihistamine and switching the Benadryl (diphenhydramine) to bedtime because of the drowsy effects. You might also best be served to see an allergist or dermatologist.
Dr. Jack Mutnick
Dr. Jack Mutnick
Thank
Dr. Morris Westfried
Dermatology
1 doctor agrees
In brief: Allergy?
Warm red itchy where? How long? Any infections? Other symptoms? These are a l factors to determine what caused this rash.
You can temporarily continue Benadryl (diphenhydramine) amd use Hydrocortisone cream. If it perssits or gets worse see primary or dermatologist.

In brief: Allergy?
Warm red itchy where? How long? Any infections? Other symptoms? These are a l factors to determine what caused this rash.
You can temporarily continue Benadryl (diphenhydramine) amd use Hydrocortisone cream. If it perssits or gets worse see primary or dermatologist.
Dr. Morris Westfried
Dr. Morris Westfried
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
107,000 doctors available
Read more answers from doctors